# SDR MWEA030005

- Difficulty date: January 7, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 74,997 hours, 62,012 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228214
- Condition: Gouged
- Location: Sta 1485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE ON INNER SKIN JUST AFT OF FRAME STATION 1485, RIGHT SIDE BELOW SMALL CATWALK STEP SUPPORT PANEL.  --  FABRICATED AND INSTALLED REPAIR DOUBLER.
